# SDR HEEA084901

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Ratcheting
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 7640003005044
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BELLCRANK BEARING RATCHETY. REPLACED BEARINGS.  REPAIRED.
